# SDR ASAA12510987

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 3,999 hours, 1,289 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT HAS HISTORY OF INDICATING LOW AND ERRONEOUS.  INDICATION ERRORS ARE SUSPECT.  REPLACED APU INLET TEMP SENSOR (T2) IAW AMM 49 61 31.  OPS CHECK GOOD.
